skip to main content
Lingue:

Risutati 1 - 10 di 27  per Ricerca globale

Risultati 1 2 3 next page
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Algorithmic number theory : 8th International symposium, ANTS-VIII Banff, Canada, May 17-22, 2008 proceedings
Material Type:
Libro
Aggiungi allo Scaffale Elettronico

Algorithmic number theory : 8th International symposium, ANTS-VIII Banff, Canada, May 17-22, 2008 proceedings

International Symposium, ANTS-VIII <8.; 2008; Banff> ; VAN DER POORTEN, Alfred J. ; STEIN, Andreas

Berlin etc. : Springer, copyr. 2008

Disponibile in Biblioteca Polo Scientifico e Tecnologico  Area Scientifica  39USA_INST:2156859770003316()

2
Life at the edge
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

Life at the edge

Nature, 2005-12-01, Vol.438 (7068), p.531-532 [Rivista Peer Reviewed]

Fulltext disponibile

3
Symmetry and folding of continued fractions
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

Symmetry and folding of continued fractions

Alfred J. van der POORTEN

Journal de theorie des nombres de bordeaux, 2002-01-01, Vol.14 (2), p.603-611 [Rivista Peer Reviewed]

Fulltext disponibile

4
Recurrence Relations for Elliptic Sequences: Every Somos 4 is a Somos k
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

Recurrence Relations for Elliptic Sequences: Every Somos 4 is a Somos k

Van Der Poorten, Alfred J ; Swart, Christine S

Bulletin of the London Mathematical Society, 2006-08, Vol.38 (4), p.546-554 [Rivista Peer Reviewed]

Fulltext disponibile

5
A Note on NUCOMP
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

A Note on NUCOMP

Alfred J. van der Poorten

Mathematics of Computation of the American Mathematical Society, 2003-10-01, Vol.72 (244), p.1935-1946 [Rivista Peer Reviewed]

Fulltext disponibile

6
Characterization of a generalized Shanks sequence
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

Characterization of a generalized Shanks sequence

Patterson, Roger ; van der Poorten, Alfred ; Williams, Hugh

Pacific journal of mathematics, 2007-03-01, Vol.230 (1), p.185-215 [Rivista Peer Reviewed]

Fulltext disponibile

7
A Powerful Determinant
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

A Powerful Determinant

van der Poorten, Alfred J

Experimental Mathematics, 2001-01-01, Vol.10 (2), p.307-320 [Rivista Peer Reviewed]

Fulltext disponibile

8
Hyperelliptic Curves, Continued Fractions, and Somos Sequences
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

Hyperelliptic Curves, Continued Fractions, and Somos Sequences

Alfred J. van der Poorten

Lecture notes-monograph series, 2006-01-01, Vol.48, p.212-224

Fulltext disponibile

9
Genus 2 curves, continued fractions, and Somos sequences
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

Genus 2 curves, continued fractions, and Somos sequences

van der Poorten, Alfred J

Fulltext disponibile

10
Quadratic irrational integers with partly prescribed continued fraction expansion
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

Quadratic irrational integers with partly prescribed continued fraction expansion

van der Poorten, Alfred J

Fulltext disponibile

Risutati 1 - 10 di 27  per Ricerca globale

Risultati 1 2 3 next page

Personalizza i tuoi risultati

  1. Edita

Refine Search Results

Espandi i risultati

  1.   

Mostra solo

  1. Riviste Peer-reviewed (17)
  2. Risorse online (26)
  3. In biblioteca (1)

Ricerca in corso nelle risorse remote ...